# SDR FDEA201604141224

- Difficulty date: April 14, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 47,122 hours, 21,431 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330035
- Part serial: R20046
- Condition: Discharged
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, L1 DOOR EMER SLIDE FELL OF THE DOOR & UPON FURTHER INSPECTION FOUND LT NR 1 DOOR ASSIST DISCHARGED.  REINSTALLED NR 1 LT PAX DOOR SLIDE IAW MM CHAPTER 52-11-04-4, ALSO INSTALLED DOOR GUIDE IAW MM CHAPTER 52-11-04-2.  OPERATIONS CHECKED NORMAL.  ACFT SILL REQUIRES DOOR OPEN ASSIST INSTALLATION.  R & R L1 LT DOOR EMER POWER RESERVOIR IAW AMM 52-11-30-4.  PERFORMED INSPECTION & CHECK IAW AMM 52-11-30-6.
